# SDR AALA202111026907

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,047 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC12RA03R
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 37E EMERGENCY LIGHT CONNECTOR BROKEN. REPLACED CONNECTOR PER SWPM 26-61-28.
